# SDR UALA2013021800946

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 63,748 hours, 23,296 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK - DISCOVERED IN AFT PIT BY BAG LOADER.  AFT PIT NESTING SYSTEM WET WITH HYD FLUID DUE TO CRACKED HYD LINE REF SMC6, NESTING SYSTEM OPS NORMAL.
